A remark on limits of triply periodic minimal surfaces of genus 3

Norio Ejiri, Shoichi Fujimori, Toshihiro Shoda

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper, we consider limits of triply periodic minimal surfaces in R3. We prove that some important examples of singly or doubly periodic minimal surfaces can be obtained as limits of triply periodic minimal surfaces. Moreover, we give a mathematical proof of the existence of one-parameter family of triply periodic minimal surfaces which is defined in chemistry.

Original languageEnglish
Pages (from-to)880-903
Number of pages24
JournalTopology and its Applications
Volume196
DOIs
Publication statusPublished - Dec 2015

Keywords

  • Limit
  • Minimal surface
  • Triply periodic

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'A remark on limits of triply periodic minimal surfaces of genus 3'. Together they form a unique fingerprint.

Cite this